My sister is 18 years old, and her height is too short (4.5"), and my father is 6'3", and mother is 5'7". But still she is 4'5", and her height is not increasing, and as a girl, she faces too many problems because of her height. Will GHRP (HGH) work?
Related Questions:Can low dose of human growth hormone lead to type 2 diabetes?
Do you have a question on Height Discrepancy or Growth Hormone?Ask a Doctor Now
Welcome to icliniq.com.
Expected height of your sister should be, 2.54x (75+67) /2)-6.5(+/-)10 cm = 173.84 (+/-) 10 cm = 5'8.44"(+/-) 3.9 inch. Girls usually acquire their final height by the age of 16 years. So your sister has a short-stature. The commonest cause of short stature in growing age is hypothyroidism, which is also associated with impaired intelligence, constipation, and weight gain (your sister is slightly overweight).
There may be disproportionate body habitus. Treatment is a replacement, cheap and effective. In GH (growth hormone) deficiency intelligence, body habitus is normal. Treatment is a replacement, costly, and valid only when given timely (before puberty). In achondroplasia or hypochondroplasia, intelligence is average, and body habitus is disproportionate. Malnutrition, chronic diseases, and a few other rare syndromes (if appearance suggests) should also be excluded.
Answer: Hello, Welcome to icliniq.com. I can understand your concern. There is always some discrepancy while trying to assess the fetal age by ultrasonography (USG) and comparing it with your last menstruation period date. The discrepancies are: In a USG done in the first three months, there is a discrepa... Read Full
Answer: Hi, Welcome to icliniq.com. Benzoyl peroxide will not work on your acne as you are having grade 4 acne (attachment removed to protect patient identity). You need to start Isotretinoin immediately. Let me know your marital status, because you should not get pregnant while on Isotretinoin and at least... Read Full
Answer: Hello, Welcome to icliniq.com. I just read your query and from what you have mentioned it appears that you have used Somatropin without actually having any growth hormone deficiency. First of all please do not restart it at any cost. Secondly, visit a cardiologist for your symptoms as the major si... Read Full
Ask your health query to a doctor online?Ask a Doctor Now